# SDR COMA0160240

- Difficulty date: February 13, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 9,875 hours, 10,033 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Part serial: 96224
- Condition: Failed
- Location: Ee Bay
- Part time: 9,875 hours, 10,032 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOP CAUTION MESSAGE.  REPLACED THE STEERING ECU.
